# SDR UALA2012052502921

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 72,399 hours, 27,400 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DECL PLATE CHORD CORRODED AT BS 1720 AT RBL 55.  REPAIRED AFT GALLEY DECK PLATE AT STA 1720 RBL 50-55 PER ECRA 5360-01200 AND EA PT57-53-0 09 BY FN 720565 AND IQ Q861 ON NR 4903N00218.
